On syntax of L-valued first-order logic Lvfl

Y Xu, J Liu, Song ZM, Qin KY

Research output: Contribution to journalArticle

LanguageEnglish
Pages213-257
JournalInternational Journal of Multiple-Valued Logic (called Journal of Multiple-Valued Logic and Soft Computing from 2003)
Volume7
Publication statusPublished - Jan 2002

Cite this

@article{5a74f5f0fad14b0785f7065fea16715b,
title = "On syntax of L-valued first-order logic Lvfl",
author = "Y Xu and J Liu and Song ZM and Qin KY",
year = "2002",
month = "1",
language = "English",
volume = "7",
pages = "213--257",
journal = "Multiple Valued Logic",
issn = "1023-6627",

}

On syntax of L-valued first-order logic Lvfl. / Xu, Y; Liu, J; ZM, Song; KY, Qin.

In: International Journal of Multiple-Valued Logic (called Journal of Multiple-Valued Logic and Soft Computing from 2003), Vol. 7, 01.2002, p. 213-257.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On syntax of L-valued first-order logic Lvfl

AU - Xu, Y

AU - Liu, J

AU - ZM, Song

AU - KY, Qin

PY - 2002/1

Y1 - 2002/1

M3 - Article

VL - 7

SP - 213

EP - 257

JO - Multiple Valued Logic

T2 - Multiple Valued Logic

JF - Multiple Valued Logic

SN - 1023-6627

ER -